| Catalog Number |
14679-05 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that this was an arteriotomy closure of the right common femoral artery using a starclose se after a cerebral aneurysm embolization procedure with a 6f sheath.Reportedly, the starclose was deployed yet did not achieve hemostasis.Manual compression was used to achieve hemostasis.The patient's blood pressure dropped.The patient experienced pain and swelling in the groin.A retroperitoneal hematoma was observed.The hematoma resolved with manual compression.The physician indicated post-procedure complications were unrelated to the starclose se device.There was no reported clinically significant delay in the procedure or therapy.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported failure to achieve hemostasis; however, the unexpected medical intervention appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.